Alert archive / Ohio / Flash Flood Warnings in 2017

Flash Flood Warning 51, NWS Wilmington, OH

June 23, 2017Clermont County, Hamilton County, Warren County, Ohio; Boone County, Campbell County, Kenton County, Kentucky

NWS Wilmington, OH issued this flash flood warning at Jun 23, 2017, 3:35 PM EDT for Clermont County, Hamilton County, Warren County, Ohio; Boone County, Campbell County, Kenton County, Kentucky. It was in force for 3 hr. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2017, 3:35 PM EDT (19:35 UTC)
Expired
Jun 23, 2017, 6:30 PM EDT
In force
3 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Boone County, KY, Campbell County, KY, Kenton County, KY, Clermont County, OH, Hamilton County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 58 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 4:15 PM EDTFLOODErlanger, KYPONDING OF WATER REPORTED IN SEVERAL LOCATIONS IN THE ERLANGER AREA. TIME ESTIMATED.
Jun 23, 4:16 PM EDTHEAVY RAIN 2.2Goshen, OHRAINFALL TOTAL SINCE MIDNIGHT.
Jun 23, 4:19 PM EDTFLASH FLOOD3 E Loveland, OHHIGH WATER REPORTED FLOWING OVER A PORTION OF OBANNON RD. TIME ESTIMATED.
Jun 23, 4:19 PM EDTFLASH FLOOD4 Ese Blue Ash, OHFLOWING WATER REPORTED NEAR SR 126 AND BEECH RD. TIME ESTIMATED.
Jun 23, 4:21 PM EDTHEAVY RAIN 2.14Indian Hill, OH
Jun 23, 4:45 PM EDTHEAVY RAIN 2.1Landen, OH
Jun 23, 5:07 PM EDTHEAVY RAIN 3.773 W Cheviot, OHRAINFALL AMOUNT MEASURED IN THE LAST 10 HOURS.
Jun 23, 5:09 PM EDTHEAVY RAIN 43 W Cheviot, OHRAINFALL SINCE MIDNIGHT.
Jun 23, 5:30 PM EDTHEAVY RAIN 2.14Kymeso Alexandria 5nw, KY
Jun 23, 5:55 PM EDTFLOODDowntown Cincinnati, OHREPORTS OF LINGERING HIGH WATER ON ROADWAYS. SOME ROADS REMAIN CLOSED. ALSO, REPORTS OF SOME BASEMENT FLOODING IN SOME HOMES.
Jun 23, 6:18 PM EDTHEAVY RAIN 1.88Kluk Lunken Airport, OH
Jun 23, 6:18 PM EDTHEAVY RAIN 2.11Kcvg Cinc N Ky Apt, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 44 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.6 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 654 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 180 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
654 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
531 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted.

249 
WGUS51 KILN 231935
FFWILN
KYC015-037-117-OHC025-061-165-232230-
/O.NEW.KILN.FF.W.0051.170623T1935Z-170623T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
335 PM EDT FRI JUN 23 2017

The National Weather Service in Wilmington has issued a

* Flash Flood Warning for...
  Northern Kenton County in northern Kentucky...
  Northern Campbell County in northern Kentucky...
  Northern Boone County in northern Kentucky...
  Hamilton County in southwestern Ohio...
  Northern Clermont County in southwestern Ohio...
  Southern Warren County in southwestern Ohio...

* Until 630 PM EDT.

* At 334 PM EDT, radar indicated that heavy rain had fallen across 
  the warned area. Up to two inches of rain have already fallen. 
  Heavy rain continues to fall with another 1 to 3 inches possible.. 
  Runoff from this excessive rainfall will cause flash flooding to 
  occur. 

* Some locations that will experience flooding include...
  Cincinnati, Covington, Mason, Florence, Norwood, Forest Park,
  Erlanger, Fort Thomas, Newport, Sharonville, Blue Ash, Loveland,
  Springdale, Reading, Montgomery, North College Hill, Madeira,
  Edgewood, Elsmere and Wyoming.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3922 8482 3930 8439 3929 8435 3931 8435
      3937 8400 3908 8402 3895 8482

$$

Binau
2 follow-up statements
063 
WGUS71 KILN 232015
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
415 PM EDT FRI JUN 23 2017

KYC015-037-117-OHC025-061-165-232230-
/O.CON.KILN.FF.W.0051.000000T0000Z-170623T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kenton KY-Campbell KY-Boone KY-Hamilton OH-Clermont OH-Warren OH-
415 PM EDT FRI JUN 23 2017

...THE FLASH FLOOD WARNING FOR NORTHERN KENTON...NORTHERN CAMPBELL...
NORTHERN BOONE...CENTRAL HAMILTON...NORTHERN CLERMONT AND
SOUTHEASTERN WARREN COUNTIES REMAINS IN EFFECT Until 630 PM EDT...

At 414 PM EDT, radar and automated rain gauges indicated that heavy 
rain had fallen across the warned area. Gauges indicated in excess 
of 3 inches of rain has already fallen in Hamilton County, with 
another 1 to 2 inches possible across the entire warned area. Runoff 
from this excessive rainfall will cause flash flooding to occur. 
Urban areas will be particularly susceptible to flash flooding. 

Some locations that will experience flooding include...
Cincinnati, Covington, Florence, Norwood, Erlanger, Fort Thomas,
Newport, Blue Ash, Loveland, Reading, Montgomery, North College Hill,
Madeira, Edgewood, Elsmere, Wyoming, Cheviot, Fort Mitchell, Villa
Hills and Highland Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life. 

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3917 8482 3925 8433 3930 8400 3908 8402
      3895 8482

$$

Binau
921 
WGUS71 KILN 232207
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
607 PM EDT FRI JUN 23 2017

KYC015-037-117-OHC025-061-165-232217-
/O.CAN.KILN.FF.W.0051.000000T0000Z-170623T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kenton KY-Campbell KY-Boone KY-Hamilton OH-Clermont OH-Warren OH-
607 PM EDT FRI JUN 23 2017

...THE FLASH FLOOD WARNING FOR NORTHERN KENTON...NORTHERN CAMPBELL...
NORTHERN BOONE...CENTRAL HAMILTON...NORTHERN CLERMONT AND
SOUTHEASTERN WARREN COUNTIES IS CANCELLED...

The heavy rain has ended and flash flooding is no longer expected to 
pose a threat. However, a Flood Warning remains in effect due to 
numerous road closures and many low lying areas being inundated with 
water. 

Please report previous flash flooding to the National Weather Service
by going to our website at weather.gov/iln and submitting your report
via social media.

LAT...LON 3917 8482 3925 8433 3930 8400 3908 8402
      3895 8482

$$

Binau

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 1:55 PM EDT, 1 hour 40 minutes earlier.

Area forecast discussion, Jun 23, 1:55 PM EDT, 1 hour 40 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
155 PM EDT Fri Jun 23 2017

.SYNOPSIS...
A cold front will drop southeast across the area today and will
interact with the moisture from the remnants of Tropical Storm
Cindy. This will produce periods of heavy rain today into
tonight. Behind the system, temperatures will drop below normal
for the weekend and into early next week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Latest radar imagery continues to show showers and thunderstorms
filling in across our northwestern counties. Latest surface
analysis revealed a cold front pushing southeast across central
Illinois with Tropical Depression Cindy located over Arkansas.
At 23.12z the 250 mb analysis showed a jet streak located over
Wisconsin with a sub-tropical ridge located over Florida.
Streamlines clearly indicated upper level diffluence as wind
barbs showed splitting flow over northern Indiana. The best
upper level divergence (from a RRQ) was also located over
northern Indiana. Not surprisingly some totals above 4.00" have
been reported across the area. This upper level diffluence and
divergence will slowly sag southeast today along with the
surface cold front. At 500 mb the shortwave axis extended from
Arkansas north and east towards Indiana. The PWAT on the latest
KILN sounding was 1.93".

Latest high res guidance continues to show band of showers and
thunderstorms slowly washing over the area and sagging
southwards. Given the above have made only minor cosmetic
changes to forecast given current radar trends. Will also keep
flood watch as is with widespread rainfall totals of one to
three inches still in the forecast. Some isolated totals up to
four inches will be possible.

Prev Discussion->
A complex scenario is setting up across the region today. Deep
tropical moisture has been lifting into the region ahead of what
remains of Cindy. Band of showers associated with that moisture
has is now lifting across the nrn counties.

As the center of Cindy lifts north today, the models develop a
band of heavy rain across the region. Models have been
struggling with their placement of the band. The last few runs
of the RAP and HRRR have trended towards a more southern
placement, bringing the heavy rain swath into the Cinci Tri-
State around 12Z. Previous models were showing this a little
farther to the north.

So expect this first heavy rain band to affect se IN into srn
OH this morning. Then as the cdfnt drops south today, showers
and thunderstorms will drop down from nrn OH/IN and will combine
into a large swath. 1.5 to 2 inches of rain will be possible in
the srn areas, with locally higher amounts possible. Will keep
the flash flood watch up as is.

In addition to the flood threat today, there will be a chance of
severe weather se of I-71. A 40-50 kt jet which is forecast to
move across TN into srn KY this afternoon, creates favorable
low-level shear. Storms will be capable of producing strong
winds along with a tornado.

Highs today will range from the mid 70s in the Whitewater Valley
to the lower 80s in the lower Scioto Valley and ne KY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
Showers and thunderstorms will still be ongoing this evening
with heavy rain still affecting the southeast. The precipitation
will push east of the region during the first half of the night.
Temperatures will drop down to the lower to mid 60s. An isolated
location in the nw might reach the upper 50s.

On Saturday, a S/W will swing across nrn OH in the fast
westerly H5 flow. Showers try to develop across nrn Ohio on
Saturday. For now left them north of the region, but this might
have to be adjusted in later forecasts. Highs will range from
the mid 70s in the nw to lower 80s in the se on Saturday.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
Surface high will nose in from the sw Saturday night. The clouds
should scattered out as a result. Lows will drop down into the
mid and upper 50s.

Another S/W pivots through the Great Lakes on Sunday. Once again
this may lead to few showers but left the region dry at this
point. Temperatures will be cool Sunday, with highs in the
mid/upper 70s.

With another s/w and the mean mid level trof across the Great Lakes
can not rule out an afternoon shower mainly across the north Monday.
Will limit these pops to slight chance. Temperatures look to be
about 10 degrees below normal with highs on Monday in the lower and
middle 70s.

Models solns sharpen up mid level trof over the eastern Great Lakes
which may lead to a few showers or thunderstorms over the
northeastern counties. Rather cool readings to continue Tuesday
with highs generally in the mid 70s.

Surface high pressure slide east with southerly low level developing
on its back side at midweek. Expect dry conditions with a warming
trend. Temperatures will be closer to normal with highs on Wednesday
in the lower 80s.

Warm front to develop over the Great Lakes with southerly flow
increasing. Temperatures will continue to moderate with highs
Thursday in the lower and middle 80s.

The ECMWF and Canadian solns bringing a progressive system through
the Great Lakes Thursday, while the GFS holds off pcpn.  With an
increase in moisture have allowed for a slight chance of a
thunderstorm but confidence is not high in this chance.

&&

.AVIATION /17Z FRIDAY THROUGH TUESDAY/...
A band of showers with some embedded thunder are currently
located along a KDAY to KCMH line. A secondary batch of showers
have formed just to the south with coverage expected to continue
into the afternoon. This secondary batch has had a little more
instability to work with and therefore some gusty winds will be
possible. A surface cold front was also currently located in
northwestern Indiana. Tropical Depression Cindy will also
continue to push northeast and bring a second batch of rain
which should be mainly south of the TAF sites.

During the day today most of the TAF sites will be MVFR with
restrictions to VLIFR in heavier cells. Later this evening the
front will slowly sag southeast pushing the rain southeast with
it.

Overnight tonight skies will slowly clear from the northwest as
the cold front pushes through. Guidance is hinting at some
lower visbilities Saturday morning as skies clear, but with
dropping dewpoints have decided to leave this mention out.
Saturday afternoon weak CAA overhead and ~20kt low level jet
will allow for some wind gusts in the TAFs. The GFS and NAM
forecast soundings are indicating around 20kts possible via
momentum transfer.

OUTLOOK...Intermittent MVFR ceilings possible Saturday through
Tuesday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch through late tonight for OHZ042>046-051>056-
     060>065-070>074-077>082-088.
KY...Flash Flood Watch through late tonight for KYZ089>100.
IN...Flash Flood Watch through late tonight for INZ050-058-059-066-
     073>075-080.

&&

SYNOPSIS...Haines/Sites
NEAR TERM...Haines/Sites
SHORT TERM...Sites
LONG TERM...AR
AVIATION...Haines
Hazardous weather outlook, Jun 23, 6:39 AM EDT, 8 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
639 AM EDT Fri Jun 23 2017

INZ050-058-059-066-073>075-080-KYZ089-OHZ042>046-051>056-060>062-070-
071-077-241045-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Darke-Shelby-Logan-Union OH-Delaware-Miami-
Champaign-Clark-Madison-Franklin OH-Licking-Preble-Montgomery-Greene-
Butler-Warren-Hamilton-
639 AM EDT Fri Jun 23 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northern Kentucky, Central Ohio, Southwest Ohio
and West Central Ohio.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Additionally, storms this afternoon ahead of the cold front have the
potential to become strong with gusty winds being the main threat.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

KYZ090>100-OHZ063>065-072>074-078>082-088-241045-
Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken-
Robertson-Mason-Lewis-Fayette OH-Pickaway-Fairfield-Clinton-Ross-
Hocking-Clermont-Brown-Highland-Adams-Pike-Scioto-
639 AM EDT Fri Jun 23 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for Northeast Kentucky, Northern
Kentucky, Central Ohio and Southwest Ohio.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

In addition to the flood threat, there is a chance of severe
thunderstorms this afternoon. The main threat will be strong
straight line winds, but an isolated tornado can not be rule out.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ026-034-035-241045-
Hardin-Mercer-Auglaize-
639 AM EDT Fri Jun 23 2017

This Hazardous Weather Outlook is for West Central Ohio.

.DAY ONE...Today and Tonight.

Periods of heavy rain today could lead to localized flooding.
Additionally, storms this afternoon ahead of the cold front have the
potential to become strong with gusty winds being the main threat.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 23, 1:32 PM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
132 PM EDT FRI JUN 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0123 PM     TSTM WND GST     KILN WILMINGTON APT     39.43N 83.79W
06/23/2017  M48.00 MPH       CLINTON            OH   ASOS

&&

HATZOS
Local storm report, Jun 23, 1:59 PM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
159 PM EDT FRI JUN 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     FLASH FLOOD      5 N ENGLEWOOD           39.94N 84.29W
06/23/2017                   MIAMI              OH   PUBLIC

            HIGH WATER ACROSS BOTH LANES OF FREDERICK-GARLAND ROAD
            NEAR STATE ROUTE 48.

&&

JGIBSON
Special weather statement, Jun 23, 2:08 PM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Wilmington OH
208 PM EDT FRI JUN 23 2017

OHZ055-056-064-065-074-231845-
Licking OH-Fairfield OH-Franklin OH-Hocking OH-Pickaway OH-
208 PM EDT FRI JUN 23 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FRANKLIN...
FAIRFIELD...HOCKING...EASTERN PICKAWAY AND SOUTHERN LICKING COUNTIES
UNTIL 245 PM EDT...

At 208 PM EDT, radar indicated a strong thunderstorm over Canal
Winchester, moving northeast at 55 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...
Very heavy rainfall...

Locations impacted include...
Columbus, Newark, Lancaster, Reynoldsburg, Gahanna, Pickerington,
Circleville, Heath, Logan, Granville, Pataskala, Canal Winchester,
Nelsonville, Groveport, Baltimore, Buckeye Lake, Hebron, Bremen,
Millersport and Pleasantville.

This includes I-70 in Ohio between mile markers 109 and 140.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3947 8217 3947 8228 3939 8229 3956 8299
      4006 8282 4017 8232 3991 8225 3993 8246
      3984 8247 3983 8240 3975 8240 3974 8237
      3960 8238 3959 8226 3956 8226 3955 8216
TIME...MOT...LOC 1808Z 240DEG 47KT 3982 8280

Hatzos
Local storm report, Jun 23, 2:11 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
211 PM EDT FRI JUN 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 PM     TSTM WND GST     KLCK RICKENBACKER APT   39.81N 82.93W
06/23/2017  M46.00 MPH       FRANKLIN           OH   AWOS

&&

HATZOS
Local storm report, Jun 23, 2:19 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
219 PM EDT FRI JUN 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HEAVY RAIN       3 NE BEAVERCREEK        39.76N 84.02W
06/23/2017  M2.20 INCH       GREENE             OH   COCORAHS

            RAINFALL SINCE 7 AM.

&&

JGIBSON
Local storm report, Jun 23, 3:35 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
335 PM EDT FRI JUN 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     FLASH FLOOD      3 SW LEESBURG           39.32N 83.59W
06/23/2017                   HIGHLAND           OH   PUBLIC

            FLOWING WATER REPORTED OVER SEVERAL LOCATIONS ALONG 72 N
            BETWEEN SAMANTHA AND HIGHLAND. ROAD IMPASSABLE.

&&

KC

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 9:16 AM EDTAreal Flood AdvisoryILNButler, Montgomery, Preble, Warren119 min
Jun 23, 9:54 AM EDTAreal Flood AdvisoryILNClark, Greene, Madison96 min
Jun 23, 10:07 AM EDTAreal Flood AdvisoryILNDarke83 min
Jun 23, 10:34 AM EDTAreal Flood AdvisoryILNChampaign, Delaware, Hardin, Logan, Miami, Shelby and 1 more3 hr
Jun 23, 10:38 AM EDTAreal Flood AdvisoryILNAuglaize, Darke, Mercer, Shelby2 hr
Jun 23, 11:04 AM EDTFlash Flood WarningILNDelaware, Hardin, Logan, Union3 hr
Jun 23, 11:28 AM EDTSpecial Weather StatementILNMiami, Shelby32 min
Jun 23, 11:36 AM EDTAreal Flood AdvisoryILNDarke, Preble3 hr
Jun 23, 12:25 PM EDTAreal Flood AdvisoryILNChampaign, Clark, Darke, Miami, Montgomery4 hr
Jun 23, 12:43 PM EDTFlash Flood WarningILNDarke, Miami, Montgomery, Preble3 hr
Jun 23, 1:30 PM EDTSpecial Weather StatementILNRoss30 min
Jun 23, 1:38 PM EDTAreal Flood WarningILNHardin, Logan, Union6 hr
Jun 23, 1:47 PM EDTAreal Flood AdvisoryILNClermont, Hamilton, Warren118 min
Jun 23, 2:02 PM EDTAreal Flood AdvisoryILNClinton, Fayette, Highland, Pickaway, Ross118 min
Jun 23, 2:08 PM EDTSpecial Weather StatementILNFairfield, Hocking, Licking37 min
Jun 23, 2:21 PM EDTAreal Flood WarningILNDarke, Miami16 hr
Jun 23, 3:27 PM EDTFlash Flood WarningILNBrown, Clinton, Fayette, Highland, Ross3 hr
Jun 23, 3:47 PM EDTAreal Flood AdvisoryILNHocking, Pickaway, Pike, Ross118 min
Jun 23, 3:55 PM EDTAreal Flood AdvisoryILNAdams, Brown, Clermont, Highland, Pike, Ross3 hr
Jun 23, 4:31 PM EDTFlash Flood WarningILNHighland, Pike, Ross3 hr
Jun 23, 4:57 PM EDTFlash Flood WarningILNBrown, Clermont, Highland3 hr
Jun 23, 5:11 PM EDTAreal Flood AdvisoryILNAdams, Brown, Clermont, Pike, Scioto8 hr
Jun 23, 5:21 PM EDTFlash Flood WarningILNAdams, Brown, Clermont, Pike, Scioto3 hr
Jun 23, 6:03 PM EDTAreal Flood WarningILNBrown, Clermont, Clinton, Hamilton, Highland, Ross7 hr
Jun 23, 6:10 PM EDTAreal Flood AdvisoryILNAdams, Brown, Scioto3 hr
Jun 23, 6:17 PM EDTFlash Flood WarningILNAdams, Brown, Scioto3 hr
Jun 23, 7:12 PM EDTFlash Flood WarningILNAdams5 hr
Jun 23, 7:26 PM EDTAreal Flood AdvisoryILNBrown, Clermont, Highland, Pike, Ross5 hr
Jun 23, 7:49 PM EDTFlash Flood WarningILNScioto3 hr
Jun 23, 3:01 PM EDTAreal Flood AdvisoryILNBoone119 min
Jun 23, 3:28 PM EDTFlash Flood WarningILNBoone3 hr
Jun 23, 4:24 PM EDTAreal Flood AdvisoryILNBoone, Campbell, Gallatin, Kenton3 hr
Jun 23, 4:47 PM EDTAreal Flood AdvisoryILNCarroll, Gallatin, Grant, Owen, Pendleton3 hr
Jun 23, 5:20 PM EDTSpecial Weather StatementILNBracken, Mason, Robertson25 min
Jun 23, 5:53 PM EDTFlash Flood WarningILNGallatin, Grant, Owen, Pendleton3 hr

Nearby

Flash Flood Warnings in Ohio, 2017Flash Flood Warnings in Kentucky, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.